# SDR DALA2014080904490

- Difficulty date: July 26, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 12L, BS 1437.   REMOVED AND REPLACED THE LONGERON AND SPLICE IAW SRM 51-30-2, 51-30-5, 53-02 PAR 12, 51-10-4, 51-10-3 PAR 14 AND 21.
